# SDR SWAA2016032950366

- Difficulty date: March 15, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 34,333 hours, 17,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT LOWER END OF FWD STUB FRAME, CRACKED AT BS 294.5, RBL 55.  REPAIRED FRAME IAW SRM.
